A characterization of graphs with regular distance-2 graphs

Elisabeth Gaar, Daniel Krenn

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)181-218
Number of pages38
JournalDiscrete Applied Mathematics
Publication statusPublished - 15 Jan 2023

Bibliographical note

Publisher Copyright:
© 2022 The Author(s)


  • Characterization
  • Join of graphs
  • Regular graphs
  • Unlabeled graphs

Fields of Science and Technology Classification 2012

  • 101 Mathematics

Cite this